آمار

تعداد نشریات46
تعداد شماره‌ها1,489
تعداد مقالات13,214
تعداد مشاهده مقاله15,317,469
تعداد دریافت فایل اصل مقاله15,115,536
Aminikhah, Hossein, Alavi, Seyyed Javad. (1398). A new approach to using the cubic B-spline functions to solve the Black-Scholes equation. , 5(18), 71-80.
Hossein Aminikhah; Seyyed Javad Alavi. "A new approach to using the cubic B-spline functions to solve the Black-Scholes equation". , 5, 18, 1398, 71-80.
Aminikhah, Hossein, Alavi, Seyyed Javad. (1398). 'A new approach to using the cubic B-spline functions to solve the Black-Scholes equation', , 5(18), pp. 71-80.
Aminikhah, Hossein, Alavi, Seyyed Javad. A new approach to using the cubic B-spline functions to solve the Black-Scholes equation. , 1398; 5(18): 71-80.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.